Commensurate harmonic oscillators: classical symmetries

Amiet, J-P. and Weigert, S. (2002) Commensurate harmonic oscillators: classical symmetries. Journal of Mathematical Physics, 43 (8). pp. 4110-4126. ISSN 1089-7658

Abstract

Metadata

Authors/Creators:
  • Amiet, J-P.
  • Weigert, S.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 17 Apr 2009 14:43
Last Modified: 17 Apr 2009 14:43
Published Version: http://dx.doi.org/10.1063/1.1488672
Status: Published
Publisher: American Institute of Physics
Identification Number: https://doi.org/10.1063/1.1488672

Share / Export

Statistics